Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 3, Pages 373-378
http://dx.doi.org/10.1155/DDNS.2005.373

Fractional hold circuits versus positive realness of discrete transfer functions

Instituto de Investigación y Desarrollo de Procesos, Facultad de Ciencias, Universidad del País Vasco Leioa (Bizkaia), Apartado 644 de Bilbao, Bilbao 48080, Spain

Received 25 October 2004

Copyright © 2005 M. de la Sen and A. Bilbao-Guillerna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. de la Sen and A. Bilbao-Guillerna, “Fractional hold circuits versus positive realness of discrete transfer functions,” Discrete Dynamics in Nature and Society, vol. 2005, no. 3, pp. 373-378, 2005. https://doi.org/10.1155/DDNS.2005.373.